i dont know if this makes any sense or if anyone else has had this,but as i said,i dont get a "high" from percocet,but about an hour after i take them,im dead to the world tired,i do not look forward to taking them,because they bring me down so much,basically im tired very tired all day long,it sucks,and also,i get so hungry about an hour after i take them,is this normal for most?
19 Jan 2010
for the high part do you eat a "large" meal before you take the med? this will help keep you from feeling high and tired. sa for the hunger part... the only thing i can think of is it does something in your hypothalimus but i have no idea (hypo is the hunger center as well as emotions and other things)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Glyburide for little over a year now, with good results. However, I have been having low blood sugars and my Doctor just reduced my ...
1 answer • 20 Feb 2010
This is my third day on Bupropion HCL XL 150. I got on it for compulsive eating and slight depression. I am not very large, I am 5"9' and ...
6 answers • 18 Apr 2013
I am hoping that the hunger I'm feeling on wellbutrin is a side effect that will pass. Does anyone have experience with this?
1 answer • 23 Apr 2013
Adipex-P - Why did one pill help my hunger more than the oth mine is K25 and the previous one I took
... I cant remember the numbers but It controlled my hunger over 12 hours PLEASE someone shed some light
0 answers • 26 Apr 2013